# SDR CALA2017120104270

- Difficulty date: December 1, 2017
- Submitted: December 2, 2017
- Operation: Air carrier
- Aircraft: N77525
- Make and model: Boeing 737824
- Aircraft serial: 31659
- Aircraft time: 25,069 hours, 8,474 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 15c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY EXIT SEAT LIGHT AT 15C INOP. REPLACED LENS ON EMERGENCY EXIT SEAT LIGHT AT 15C - EMERGENCY EXIT SEAT LIGHTS OPS CHECK NORMAL.
